×

zbMATH — the first resource for mathematics

Found 11 Documents (Results 1–3)

Guillermou, Stéphane et al., Subanalytic sheaves and Sobolev spaces. Paris: Société Mathématique de France (SMF) (ISBN 978-2-85629-844-2/pbk). Astérisque 383, 103-120 (2016).
MSC:  16E35 16W70
BibTeX Cite
WorldCat.org
Astérisque 383. Paris: Société Mathématique de France (SMF) (ISBN 978-2-85629-844-2/pbk). xvi, 120 p. (2016).
BibTeX Cite
WorldCat.org
Reviewer: P.Laubin (Liège)
MSC:  35A27 58J05 35J45
BibTeX Cite
Full Text: Numdam EuDML
WorldCat.org

Filter Results by …

Document Type
Author
Year of Publication
Classification